# SDR GTIA2018112202976

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,776 hours, 3,020 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG SMELL IN AFT CABIN DURING DECENT THROUGH 10,000 FEET AND GETTING STRONGER DURING LANDING ENGINES AT IDLE POWER. F/O ALSO REPORTED ODOR IN COCKPIT DURING LANDING-R & R APU  IAW AMM 49-11-11.  OPS CHECK GOOD NO DEFECTS NOTED.THIS CLEARS DMI # 2471602-1.MOC NOTIFIED ,PLACARD REMOVED
